Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/76549
Title: Stable minimizers of phi-regular functions
Authors: Yao, JC
Zheng, XY
Zhu, JX 
Keywords: Admissible function
Phi-regularity
Uniform phi-growth condition
Metric regularity
Subdifferential
Issue Date: 2017
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on optimization, 2017, v. 27, no. 2, p. 1150-1170 How to cite?
Journal: SIAM journal on optimization 
Abstract: In this paper, given an admissible function phi, we consider phi-regularity and find it to be a suitable qualification for a function to satisfy the phi-growth condition and uniform phi-growth condition. We establish the relationships between phi-growth condition/uniform phi-growth condition of a phi-regular function and the corresponding strong metric subregularity/regularity of its subdifferential mapping. The results presented in this paper improve and generalize some existing ones on stable second-order local minimizers in the literature.
URI: http://hdl.handle.net/10397/76549
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/16M1086741
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Dec 6, 2018

Page view(s)

21
Citations as of Dec 17, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.